# SDR QXEA2015091700489

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 11,085 hours, 11,734 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Switch
- Part number: CDEL40067
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS A HOT METALLIC ODOR IN AFT GALLEY NEAR THE MAPCO.  AFTER TURNING THE MAPCO OFF, THE ODOR SEEMED TO GO AWAY.  PERFORMED ODOR CHECKLIST IAW M-744 REF FIM TASK MCN 62172-01 FOUND MILD ELECTRICAL SMELL TO COME FROM THE LT MAPCO SWITCH ASSY.  REPLACED SWITCH ASSY OPS CHECKS GOOD NO FUTHER ELECTRICAL ODOR NOTED IN AFT GALLEY AREA.  RETURNED TO SERVICE.
